# SDR AWXA0001126

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Cabin Floor
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CRACKED FS 180 WL 207 LBL 26 (1.0L). REMOVED DAMAGED WEB; FABED NEW WEB; INSTALLED WEB IAW SRM 51-40-02 DWG 65-45833
